Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ 3$-manifolds which admit finite group actions


Author: Shi Cheng Wang
Journal: Trans. Amer. Math. Soc. 339 (1993), 191-203
MSC: Primary 57M60; Secondary 57M50, 57N10
MathSciNet review: 1169084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove several results which support the following conjectures: $ (1)$ Any smooth action of a finite group on a geometric $ 3$-manifold can be conjugated to preserve the geometric structure. $ (2)$ Every irreducible closed $ 3$-manifold $ M$ with infinite $ {\pi _1}(M)$ is finitely covered by a Haken $ 3$-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M60, 57M50, 57N10

Retrieve articles in all journals with MSC: 57M60, 57M50, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1169084-0
PII: S 0002-9947(1993)1169084-0
Article copyright: © Copyright 1993 American Mathematical Society